Hey everyone i have very bad anxiety and depression along with that i have ocd my question is i took lexapro had side effects didnt go away how long would i have side effects for this medicine if i have any i start it tomorrow its 50mg of zoloft.
Hi Travis110; If you just stopped the Lexapro the side effects of Zoloft might not be as bad But with most of the drugs in these class of drugs. When you first start it the anxiety and other stuff sometimes gets a little worse before getting better and the side effects you may get when you start this in most cases go away in 5 to 10 days and it can take the Zoloft up to 6 to 8 weeks to reach the blood level you need to help control your problems try and give it a good chance before you make up your mind. So you might have to fight through some side effects to start but remember they get much better so do you best to stay on it and give it a chance this is one medication that has helped many people. Chuck1957 Feel free to come back anytime to ask any question,Someone here has had the problems too. and we try to help each other good luck and keep at it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jun 2010 • 6 answers
Posted 9 Aug 2012 • 3 answers
Posted 31 May 2015 • 4 answers
A month ago my doctor prescribed me 50 mg of Zoloft. He told me that if needed I could start to take
Posted 19 Jun 2016 • 1 answer
Posted 22 Jul 2016 • 0 answers